Hematoma after receiving Juvederm injection in August? (photo)
Doctor Answers 16
Lump After Injection
This does not appear to be a hematoma. I recommend you have this looked at by your injector and a dermatologist to get an appropriate diagnosis.
In my opinion it is not look like a hematoma. I would suggest following up with a dermatologist. Thank you for your question.
Hematoma after Inj
What you have is not a hematoma, and not related to the filler you had. You should follow up with your dermatologist for an assessment.
You might also like...
Post Juvederm injection
Thank you for your question. This does not look like a hematoma. I would recommend you make an appointment with your dermatologist for an evaluation of the lesion and possible biopsy.
Please follow up with your dermatologist for a through examination and possibly biopsy of the lesion.
Getting to the bottom of it--Nasolabial Lump after Juvederm
This doesn't look like a hematoma and would be unlikely to be as a result of your injection in August. I recommend getting a formal consultation with a cosmetic dermatologist to evaluate and treat. Best, Dr. Emer
This does not appear to be a hematoma. Since it has been some time since your injection it is likely not related to your injection. I would visit with a dermatologist for an evaluation.
Nasolabial fold lesion
This is not a hematoma. It needs to be looked at by a derm. It's most likely something that should be biopsied.
Suspicious skin growths
Seek immediate evaluation by a board-certified dermatologist. This is not a hematoma. Hematomas do not last that long and do not look anything like the bump in your nasolabial fold.
Hematoma after receiving Juvederm injection in August?
Thank you for sharing your question and photograph. This does not appear to be a hematoma and I would be in favor of you discussing this with your injector as well as a dermatologist to have an appropriate diagnosis made and treatment offered. Do you happen to have a before picture that you can show? Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.